# SDR IPXA11166693

- Difficulty date: May 18, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, MX INSP DISCOVERED RT ENG OTBD T/R SLEEVE PARTIAL SEPARATION FROM ACFT.  APPX 1 FT X 7 FT SECTION OF T/R SLEEVE MISSING.  DEBRIEF FROM FLT CREW NOTED LANDING RW 35L. TOWER AND CFR WAS NOTIFIED AND RWY INSP RECOVERED SEVERAL SMALL SECTIONS OF SAME.  REMOVED RT OTBD T/R COWL IAW AMM 71-13-03-04 STEPS 1A & B, 2 AND 3A, B1 THRU 27. INSP PYLON HINGE ATTACH POINTS AND SURROUNDING AREA, NO DAMAGE NOTED. OK TO INSTALL NEW T/R HALF.  INSTALLED AND TORQUED RT T/R OTBD HALF IN REF TO MM 71-13-03-04.
